# SDR QXEA2016021100128

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD MID FUSELAGE SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE SEAT TRAC IAW SRM 51-42-05, 51-40-15, AND 51-42-45,
